Posted By Jean C. on September 16, 1997 at 09:41:30:
On September 5th, I began taking 1/2 mg. of Mirapex for Parkinson's Disease and on September 12th began a full 1 mg. dose. On Sunday (14th) I noticed severe swelling in my ankles and feet. I checked the adverse effects of Mirapex and find no mention of swelling. In addition to Mirapex, I am taking Sinemet, Artane, Norvasc. Could the combination of these drugs cause the severe swelling I am experiencing? I have a call into my personal physician, but I would like a second opinion as well.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.